Doctor insights on:
Can You Get Acne From Your Boyfriend
Me and my boyfriend got tested for herpes (i & ii) and it was negative. He recently got a pimple on his lip, it looks like his acne on face I recently had chlamydia but got it treated. His face is really sensitive. should i get retested?
Low risk, no worries: A single pimple probably is just that. Herpes usually causes a cluster of a few blister-like lesions that then become pimple-like or scab over. The blood tests are quite reliable, but miss up to 30% of HSV1 infections, the cause of oral herpes. If your bf continues to have similar pimples in more or less the same spot, he should get it checked out. But for now there's no need for you to be tested. ...Read moreSee 1 more doctor answer
Scientific Rx: Acne that's severe enough for you to describe as "terrible" will require a dermatology consult and very likely isotretinoin. This will keep it at bay given at intervals but will not cure it -- it will remit eventually. If he has not yet had access to this, it's time. Best wishes. ...Read more
Acne worsened severely over past several months since i got a boyfriend. Are those 2 things related?
Maybe: Congratulations on finding someone special. Whatever has caused your acne to flare, you owe it to yourself (and maybe to him) to get it under control. If topical benzoyl peroxide has not cleared you in two weeks, get with your personal physician. The right oral contraceptive pill, if a good choice for you, may clear you, or an antibiotic or spironolactone. ...Read more
What can I do if my boyfriend has terrible acne and has for years, can anyone recommend any cheap products?
I've been taking tetracylsal for acne the past two weeks, my boyfriend and I are wanting to try for a baby, how long does it take tablets to leave sys?
About 20-24 hours: The half life of the medicine is 10 hours,so only 1/2 of a dose taken at noon would be out of the system by 10 PM and the remaining would gradually be metabolized or excreted in the next 10 or so hours. ...Read more
I have been with my boyfriend for 2 years. 3 weeks ago i sat in a large amount of urine. Have acne on butt. Now every symptom of hiv. Possible?
HIV is Hard to Get: First: urine is sterile. It cannot cause you a viral infection with hiv. Second: there are no instant symptoms of an HIV infection. Some people get a flu-like illness a few weeks into the infection but many have no symptoms at all. Nothing about your story says anything about an HIV risk. Why would you think this of all of the millions of other more common possible problems there could be? ...Read more
My boyfriend has really sensitive skin and breaks out really bad with acne all over his body, what soap, lotion can help and clear it up?
Depends: You should try to eliminate what he is "sensitive" to in his environment first. He may be sensitive to laundry detergents, colognes, animal dander, pollens, mold, or even foods. Try changing all soap products to hypoallergenic like neutrogena products for example or ivory snow / dreft laundry detergent and see if this helps. Try acne products, Cortaid (hydrocortisone) and have your boyfriend keep skin clean also. ...Read more
My boyfriend has had a problem with body acne all over..He thinks they are heat bumps from work but they look like pimples. How can he prevent them?
Scientific Rx: Acne on a man's torso usually requires a systemic antibiotic or something stronger, in addition to topical therapy. If this is indeed acne, he may not be aware that all acne can be treated effectively. Some men like having some acne / acne scars for character, but most of us would prefer to do without. This is the 21st century & he has a right to a clear skin if he wishes. ...Read more
My face, chest, and back started breaking out a few months ago one doctor said it was acne but I think it is molluscum because it has now spread ed to my boyfriend.
Could be: Molluscum is a viral based self limiting soft wart. It can be spread by contact. In younger children we often just observe it as it will usually resolve on it's own. Get a second opinion and see if there is a treatment option that meets your needs. http://www.emedicinehealth.com/molluscum_contagiosum/page6_em.htm ...Read moreSee 1 more doctor answer
I have been having acne on my cheeks. Big bumps and I have a lot of acne scars on my cheeks that are real dark. Because of the scars and acne it has caused me to be insecure in my relationship and my boyfriend doesn't like it. Can someone help me with my
Yes: You will want to see a specialist in person to help you with prescriptions and/or procedures to solve your problems. It can definitely be helped with the right combination of treatments. It is something we are able to help patients with daily so don't lose hope! ...Read moreSee 3 more doctor answers
Discontinued prescribed birth control cause of acne my period was short of the usual week boyfriend fingered me & now Ive experienced brown discharge?
Unrelated: The fingering is not likely to be related to the brown discharge. It you intend to have sex you should use a contraceptive all the time, every time. You may consider an IUD or an implanted contraceptive. If you are less than 26 years old, get HPV vaccine. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. ...Read more
My boyfriend has red bumps or acne on his arms, legs, even his waistline and below. He gets big ones on his neck that hurt. What can he do to fix this?
Scientific Rx: Start with benzoyl peroxide; if this isn't enough visit your physician, first line is topical retinoic derivatives &/or a topical antibiotic such as clindamycin. If still not sufficient, the right systemic antibiotic for you, perhaps tetracycline 500 2x/day. Dermatologist visit if still not clear. Good luck. All acne is manageable today. ...Read more
Stronger Rx: This is the 21st century and you don't need to have this. If benzoyl peroxide (the only over-the-counter stuff that works) hasn't cleared you up, add a topical antibiotic such as Clindamycin plus maybe a topical retinoic acid derivative. Move as needed to a systemic antibiotic, Erythromycin or a tetracycline. This usually works; dermatologists have bigger guns. ...Read more
Need Rx: Over-the-counter preparations do not work well. I start with topical Clindamycin with or without a retinoic acid derivative. If needed after a few weeks, consider adding an oral antibiotic such as Erythromycin or tetracycline / Minocycline as suitable for the individual. Dermatologists have the big guns -- accutane, lasers. Freedom from acne should be a person's right. Good luck. ...Read more
Can't be answered: Acne is unrelated to hygiene, lifestyle or diet. There is no figuring out why one person gets it and the next person doesn't. Your life will be easier and happier if you learn not to ask questions like this one. If you have acne yourself, you deserve to be treated effectively. If need be, make the phone call to your physician yourself. ...Read more
- Talk to a doctor live online for free
- Can you get a kidney infection from your boyfriend fingering you?
- Can you get pregnant if your boyfriend rubs penis on vagina?
- If my boyfriend has acne can i get it
- Ask a doctor a question free online
- Can i get a uti from my boyfriend?
- Secrets to get your boyfriend addicted to you for life
- How to get your boyfriend addicted to you?
- How to get your boyfriend to want you?
- Talk to a dermatologist online